Translator Disclaimer
January/February 2011 Existence and regularity for critical anisotropic equations with critical directions
Jérôme Vétoiss
Adv. Differential Equations 16(1/2): 61-83 (January/February 2011).

Abstract

We establish existence and regularity results for doubly critical anisotropic equations in domains of the Euclidean space. In particular, we answer a question posed by Fragalà--Gazzola--Kawohl [24] when the maximum of the anisotropic configuration coincides with the critical Sobolev exponent.

Citation

Download Citation

Jérôme Vétoiss. "Existence and regularity for critical anisotropic equations with critical directions." Adv. Differential Equations 16 (1/2) 61 - 83, January/February 2011.

Information

Published: January/February 2011
First available in Project Euclid: 18 December 2012

MathSciNet: MR2766894

Subjects:
Primary: 35J60

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.16 • No. 1/2 • January/February 2011
Back to Top